Feel free to debate any issues you wish here. Warning: The topics discussed and their content may on occassion offend some.
Sat Apr 10, 2010 8:08 pm
I'm fine on desloratadine, and I have hayfever and an alergy to cats. I suspect I have a few others but none are severe and those two are the only ones which prevent me from functioning.
Anyway, we have gone severely off topic.
Wed Apr 28, 2010 5:12 pm
I'm currently trying out St Johns Wort. The main thing I've noticed is I get a huge appetite on it, which is always good as I'm pretty underweight.
Wed May 12, 2010 9:26 pm
Well, I tried to commit suicide a few days ago so it's safe to say I'm not in the best of mind sets. Anyway, I've been started on Zoloft, the first few days were okay but I feel so edgy at the moment. Incredibly so. I really hate it. So much. I would stop but my parents are relying on me to continue taking this crap. It's just making me idealize suicide even more. What do I do?
The doctor DID say this would go away in 2 weeks, but I can't endure 2 weeks of this. I've swallowed so many antihistamines to calm myself down and it's worked partially, but it's not really a very good fix.
Wed May 12, 2010 9:35 pm
I can't give you any medical advice, Dan, but I am sorry to hear that things are so bad for you at the moment
If things really get too much before the side effects of Zoloft wear off, there's always the A and E department where you could go as an emergency case.
Wed May 12, 2010 9:48 pm
I've pretty much made the decision to quit Zoloft. I know it's early but I've been thinking about suicide far too much and I know it's because of the edginess. I've been driven to dangerous behaviour and if I was going to do this treatment I'd need something else to help with anxiety. I'm starting to feel better now the antihistamines are kicking in. A friend who is a nurse says I can't OD on antihistamines very easily so I'll be okay, but I definitely don't like this feeling.
Thu May 13, 2010 11:22 am
Well, I was hallucinating most of the night and it was very hard to get to sleep. Kept having closed eye and open eye hallucinations. I didn't know this was common with SSRIs. I've also been feeling very restless, so much so that I begged a friend for some propanolol (beta blocker) to calm me down. It worked and probably saved my life. I've barely had any sleep but I'm continuing on with the treatment because I've endured so much shite I may as well try and reap some gain. The doctor is going to ring me today about it which is good, so we'll talk more then.
Thu May 13, 2010 2:03 pm
I hope these side effects ease off soon, Dan-they sound horrible
Thu May 13, 2010 2:37 pm
Wow, Dan, that really sucks. I'm so sorry for what you're going through and I hope things improve. VIrtual hugs and real prayers.
Thu May 13, 2010 3:19 pm
Depression isn't something I'd probably label myself with but then again it is kinda true you don't know IF you're depressed or not.
my ex girlfriend was on anti depressents last summer andher out of touch views and desires are things which annoyed me. She was one day "oh I feel the world's against me" then next day happy as anything then next she thinks she's better than everything then the next she tosses me aside as her ego grows. Yeah not a pretty story but if it can do THAT to people I hope I don't have any form of depression.
When it comes to myself, my very meh, whatever, lack of passion, motivation, purpose and just wanting to sit round all day. I do have friends I suppose, I do have a future, things will probably get better for me I suppose but no matter what I think do, I'm plagued by negative memories, thoughts, desires of wanting what I try so hard to forget to move on, to return. I suppose I've been kinda down myself since the breakup, depressed? I dunno, who knows, I don't really care because the way I see things and do things is just, day by day, just blind faith and hope in the uncertain, that my efforts to cheer up, get on with it pay off.
Now, I've heard a lot of stories bar my own on depression and seen what its done to some people, it can be a serious, bad thingy. I just you know, hope my circumstances as well as everyone else's here clear up. I mean I got things to look forward to, I got a band going, I got college gigs, a future education before I'm left to the dogs of the big wide world to fend for myself. And so my conclusional bombshell thing is that I have no clue whatsoever what I'm talking about, what it means or anything. =p
Sat Jan 21, 2012 2:01 pm
Only one i say is worst on me was paxil cr and i was got on couner and said i want my medicine and i need it and i remember walking and felt electric shocking in my body and it was so scary. I never want to be on the medicine again. I now take Lexapro,xanax,risperdal.ritalin,clartin that for alleries. abuterol that for my nebulizer and albutrbutrol for my inhaler. and advair for my asthma,ritalin i take also now i am taking for naseau and vomiting and also taking zofran. I have lots meds.
I am have lot special needs including autism which i was diagnosed when little. i have deafness,adhd moderate,and cerebral palsy,mild mental retardation,depression,ptsd,anxiety and panic disorders,asthma,gerd. also take trazodone
Powered by phpBB © phpBB Group.
phpBB Mobile / SEO by Artodia.